RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 1, Pages 213–220 (Mi izv1114)  

This article is cited in 1 scientific paper (total in 1 paper)

Stable bundles on $K3$ surfaces

S. A. Kuleshov


Full text: PDF file (498 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 36:1, 223–230

Bibliographic databases:

UDC: 512.723
MSC: 14F05, 14J28
Received: 28.06.1988

Citation: S. A. Kuleshov, “Stable bundles on $K3$ surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 54:1 (1990), 213–220; Math. USSR-Izv., 36:1 (1991), 223–230

Citation in format AMSBIB
\Bibitem{Kul90}
\by S.~A.~Kuleshov
\paper Stable bundles on $K3$ surfaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 1
\pages 213--220
\mathnet{http://mi.mathnet.ru/izv1114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1044057}
\zmath{https://zbmath.org/?q=an:0714.14016}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..36..223K}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 36
\issue 1
\pages 223--230
\crossref{https://doi.org/10.1070/IM1991v036n01ABEH001967}


Linking options:
  • http://mi.mathnet.ru/eng/izv1114
  • http://mi.mathnet.ru/eng/izv/v54/i1/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Gorodentsev, S. A. Kuleshov, “Helix theory”, Mosc. Math. J., 4:2 (2004), 377–440  mathnet  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:139
    Full text:62
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019